دسترسی سریع
سعید علیخانی
استاد، دانشکده علوم ریاضی - بخش ریاضی محض

1. The number of 2-dominating sets and 2-domination polynomial of a graph

Movahedi F., M.H. Akhbari, Saeid Alikhani (2021), Lobachevskii journal of mathematics , 42(4), 751-759 (No: 24703)

2. More on the unimodality of domination polynomial of a graph

Gee-Choon Lau, Saeid Alikhani (2021), Discrete mathematics, algorithms and applications , 13(5), 2150138-1-2150138-9 (No: 24936) (10.1142/S179383092150138X)

3. Sombor index of polymers

Saeid Alikhani, nima ghanbari (2021), Match-communications in mathematical and in computer chemistry , 86(3), 715-728 (No: 25351)

4. Mostar index and edge mostar index of polymers

Nima Ghanbari, Saeid Alikhani (2021), Computational and applied mathematics , 40(), 1-21 (No: 25486) (10.1007/s40314-021-01652-x)

5. Introduction to dominated edge chromatic number of a graph

Mohammad reza Piri ardakani, Saeid Alikhani (2021), Opuscula mathematica , 41(), 245-257 (No: 24695) (10.7494/OpMath.2021.41.2.245)

6. The distinguishing number and the distinguishing index of cayley graphs

Saeid Alikhani, Samaneh Soltani (2021), Journal of applied and industrial mathematics , 15(1), 1-6 (No: 24701)

7. Distinguishing index of kronecker product of two graphs

Saeid Alikhani, Samaneh Soltani (2021), Electronic journal of graph theory and applications , 9(1), 77-85 (No: 24702)

8. The cost number and the determining number of a graph

Saeid Alikhani, Samaneh Soltani (2021), Journal of algebraic systems , 8(2), 209-217 (No: 24704)

9. Sombor index of certain graphs

Nima Ghanbari, Saeid Alikhani (2021), Iranian journal of mathematical chemistry , 12(1), 27-37 (No: 24738)

10. Signed domination number of some graphs

Saeid Alikhani, Fatemeh Ramezani (2021), Iranian journal of science and technology transaction a-science , 1(), 1-6 (No: 25762) (10.1007/s40995-021-01239-5)

11. Trees with distinguishing index equal distinguishing number plus one

Saeid Alikhani, Sandi Klavzar, Florian Lehner, Samaneh Soltani (2020), Discussiones mathematicae graph theory , 40(2), 875-884 (No: 18662) (10.7151/dmgt.2162)

12. On the spectral determinations of the connected multicone graphs kr skt

Ali Zeydi Abdian, Lowell W. Beineke, Mohanmmad Reza Oboudi, Afshin Behmaram, Krishnaiyan Thulasiraman, Saeid Alikhani, Kewen Zhao (2020), Akce international journal of graphs and combinatorics , 16(1), 1-10 (No: 18663) (10.1016/j.akcej.2018.11.002)

13. An upper bound on the distinguishing index of graphs with minimum degree at least two

Saeid Alikhani, Samaneh Soltani (2020), Journal of algebraic structures and their applications , 7(2), 51-62 (No: 22594)

14. On some parameters related to matching of graph powers

Saeid Alikhani, Neda Soltani (2020), Journal of discrete mathematical sciences and cryptography , 23(4), 1-15 (No: 22666) (10.1080/09720529.2020.1741219)

15. More on the sixth coefficient of the matching polynomial in regular graphs

Saeid Alikhani, Neda Soltani (2020), Malaysian journal of mathematical sciences , 14(2), 221-233 (No: 22829)

16. Distinguishing critical graphs

Saeid Alikhani, Samaneh Soltani (2020), Journal of information and optimization sciences , 41(5), 1-14 (No: 22830) (10.1080/02522667.2020.1773614)

17. Distinguishing number (index) and domination number of a graph

Saeid Alikhani, Samaneh Soltani (2020), Khayyam journal of mathematics , 6(2), 199-205 (No: 22844)

18. رابطه بين عدد و شاخص متمايزكننده با عدد قابل شناسايي يك گراف

سعيد عليخاني, سمانه سلطاني (1399)، پژوهشهاي رياضي مصاحب(علوم پايه)، 6(1)، 109-118 (شماره: 22877)

19. On the dominated chromatic number of certain graphs

Saeid Alikhani, Mohammad reza Piri ardakani (2020), Transactions on combinatorics , 9(4), 217-230 (No: 22967)

20. On the independent domination polynomial of a graph

Somayeh Jahari, Saeid Alikhani (2020), Discrete applied mathematics , 291(), 1-11 (No: 23476) (10.1016/j.dam.2020.10.019)

21. Distinguishing number and distinguishing index of strong product of two graphs

Saeid Alikhani, Samaneh Soltani (2020), Honam mathematical j. , 42(4), 645-651 (No: 23520)

22. On the signed domination number of some cayley graphs

Saeid Alikhani, Fatemeh Ramezani, Ebrahim Vatandoost (2020), Communications in algebra , 48(7), 2825-2832 (No: 23757) (10.1080/00927872.2020.1722830)

23. Total dominator chromatic number of graphs with specific construction

Saeid Alikhani, Nima Ghanbari (2020), Open journal of discrete applied mathematics , 3(2), 1-7 (No: 24021)

24. Some new results on the total domination polynomial of a graph

Saeid Alikhani, Nasrin Jafari najafabadi (2020), Ars combinatoria , 149(), 185-197 (No: 25626)

25. A graph which recognizes idempotents of a commutative ring

Hamid reza Dorbidi, Saeid Alikhani (2020), Journal of algebraic systems , 7(2), 143-154 (No: 20997)

26. On the zero forcing number of generalized sierpinski graphs

Ebrahim Vatandoost, Fatemeh Ramazeni, Saeid Alikhani (2019), Transactions on combinatorics , 8(1), 41-50 (No: 20256)

27. قاب هاي متناهي به عنوان كد: چند مشخصه سازي براي كدهاي تصحيح كننده خطا و سه الگوريتم براي رفع خطا در انتقال اطلاعات

حسين جوانشيري قاسم آبادي, سعيد عليخاني, حميد مظاهري تهراني (1398)، پدافند الكترونيكي و سايبري، 7(2)، 1-12 (شماره: 20517)

28. The distinguishing number and the distinguishing index of co-normal product of two graphs

Samaneh Soltani, Saeid Alikhani (2019), Ratio mathematica , 31(1), 79-88 (No: 20518)

29. Independence fractals of graphs as models in architecture

Maryam Adl , Saeid Alikhani, Vahid Shokri (2019), Mathematics interdisciplinary research , 4(1), 77-86 (No: 20903)

30. On the roots of total domination polynomial of graphs

Nasrin Jafari najafabadi, Saeid Alikhani (2019), Journal of discrete mathematical sciences and cryptography , 1(), 1-13 (No: 21205) (10.1080/09720529.2019.1616908)

31. On the roots of total domination polynomial of graphs, ii

Nasrin Jafari najafabadi, Saeid Alikhani (2019), Facta universitatis, series: mathematics and informatics , 34(4), 659-669 (No: 21472)

32. Domination polynomial of clique cover product of graphs

Somayeh Jahari, Saeid Alikhani (2019), Algebra and discrete mathematics , 28(2), 92-103 (No: 22376)

33. The distinguishing number and the distinguishing index of graphs from primary subgraphs

Saeid Alikhani, Samaneh Soltani (2019), Iranian journal of mathematical chemistry , 10(3), 223-2400 (No: 22377)

34. Distinguishing number and distinguishing index of the join of two graphs

Saeid Alikhani, Samaneh Soltani (2019), Mathematics interdisciplinary research , 4(), 239-251 (No: 22435)

35. Symmetry breaking in planar and maximal outerplanar graphs

Saeid Alikhani, Samaneh Soltani (2019), Discrete mathematics, algorithms and applications , 10(6), 1950008-1-1950008-11 (No: 19204) (10.1142/S1793830919500083)

36. More on the total dominator chromatic number of a graph

Nima Ghanbari, Saeid Alikhani (2019), Journal of information and optimization sciences , 40(1), 157-169 (No: 19225) (10.1080/02522667.2018.1453665)

37. On k-total dominating graphs

Saeid Alikhani, Davood Fatehi Ghahfarokhi, Kieka Mynhardt (2019), Australasian journal of combinatorics , 73(2), 313-333 (No: 20257)

38. On the k-neighborhood coloring of the corona and join products of graphs

Saeid Alikhani, Samaneh Soltani, indra rajasingh (2019), Journal of information and optimization sciences , 40(3), 805-811 (No: 20258)

39. The chromatic distinguishing index of certain graphs

Saeid Alikhani, Samaneh Soltani (2019), Akce international journal of graphs and combinatorics , 16(), 1-8 (No: 20358) (10.1016/j.akcej.2019.03.008)

40. Distinguishing number and distinguishing index of neighbourhood corona of two graphs

Saeid Alikhani, Samaneh Soltani (2019), Contributions to discrete mathematics , 14(1), 175-189 (No: 21659)

41. Domination polynomial of lexicographic product of specific graphs

Saeid Alikhani, Somayeh Jahari (2018), Journal of information and optimization sciences , 38(), 1-10 (No: 13351)

42. The distinguishing number and the distinguishing index of line and graphoidal graph(s)

Saeid Alikhani, Samaneh Soltani (2018), Akce international journal of graphs and combinatorics , 16(1), 1-6 (No: 19192) (10.1016/j.akcej.2018.08.006)

43. Stabilizing the distinguishing number of a graph

Saeid Alikhani, Samaneh Soltani (2018), Communications in algebra , 45(12), 1-9 (No: 19194) (10.1080/00927872.2018.1469031)

44. On the saturation number of graphs

Saeid Alikhani, Neda Soltani (2018), Iranian journal of mathematical chemistry , 9(4), 289-299 (No: 19578)

45. Computation of gutman index of some cactus chains

Ali Sadeghieh, Nima Ghanbari, Saeid Alikhani (2018), Electronic journal of graph theory and applications , 6(1), 138-151 (No: 17674)

46. Some families of graphs with no nonzero real domination roots

Somayeh Jahari, Saeid Alikhani (2018), Electronic journal of graph theory and applications , 6(1), 17-28 (No: 17675)

47. Distinguishing number and distinguishing index of lexicographic product of two graphs

Saeid Alikhani, Samaneh Soltani (2018), Discussiones mathematicae graph theory , 38(4), 853-865 (No: 17676) (10.7151/dmgt.2070)

48. Trees with distinguishing number two

Samaneh Soltani, Saeid Alikhani (2018), Akce international journal of graphs and combinatorics , 15(1), 1-4 (No: 17677)

49. Total dominator chromatic number of some operations on a graph

Nima Ghanbari, Saeid Alikhani (2018), Bulletin of computational applied mathematics , 6(2), 9-20 (No: 19189)

50. در مورد حدس روتا

سعيد عليخاني, علي نوروزي (1396)، رياضي و جامعه، 2(1)، 77-91 (شماره: 13574)

51. The k-independent graph of a graph

Davood Fatehi Ghahfarokhi, Saeid Alikhani, Abdul Jalil M.Khalaf (2017), Advances and applications in discrete mathematics , 18(1), 45-56 (No: 15582)

52. The distinguishing number of kronecker product of two graphs

Saeid Alikhani, Samaneh Soltani (2017), Lecture notes in artificial intelligence , (10398), 341-346 (No: 15584)

53. Anti-forcing number of some specific graphs

Saeid Alikhani, Neda Soltani (2017), Iranian journal of mathematical chemistry , 8(3), 313-325 (No: 15585)

54. حدس هاي زيبا در نظريه گراف

سعيد عليخاني, سميه جهري, علي نوروزي (1396)، رياضي و جامعه، 2(4)، 11-31 (شماره: 15758)

55. Distinguishing number and distinguishing index of certain graphs

Saeid Alikhani, Samaneh Soltani (2017), Filomat , 31(14), 4393-4404 (No: 15824)

56. Total domination polynomial of graphs from primary subgraphs

Saeid Alikhani, Nasrin Jafari najafabadi (2017), Journal of algebraic system , 5(2), 127-138 (No: 16258)

57. Distinguishing number and distinguishing index of some operations on graphs

Samaneh Soltani, Saeid Alikhani (2017), Journal of information and optimization sciences , 38(), 1-14 (No: 16743)

58. On the edge energy of some specific graphs

Saeid Alikhani, Mohebi Fatemeh (2017), Journal of mathematical nanoscience , 7(1-2), 15-21 (No: 17010)

59. On inverse sum indeg index of a graph

R. Manaviyat, Saeed Mirvakili, Nima Ghanbari, Saeid Alikhani (2017), Journal of advanced mathematics and applications , 6(1), 1-6 (No: 17645)

60. More on domination polynomial and domination root

Saeid Alikhani, Emeric Deutsch (2017), Ars combinatoria , 134(), 215-232 (No: 3934)

61. On the structure of dominating graphs

Saeid Alikhani, Davood Fatehi Ghahfarokhi, Sandi Klavzar (2017), Graphs and combinatorics , 33(), 665-672 (No: 13350)

62. Some families of graphs whose domination polynomial are unimodal

Saeid Alikhani, Somayeh Jahari (2017), Iranian journal of mathematical sciences and informatics , 12(1), 69-80 (No: 15577)

63. Hosoya polynomial of some cactus chains

Ali Sadeghiyeh, Saeid Alikhani, Nima Ghanbari, Abdul Jalil M.Khalaf (2017), Cogent mathematics , 4(), 1-7 (No: 15583)

64. On d-equivalence of some graphs

Somayeh Jahari, Saeid Alikhani (2016), Bulletin of the georgian national academy of sciences , 10(1), 12-19 (No: 10405)

65. Distinguishing number and distinguishing index of join of two specific graphs

Saeid Alikhani, Samaneh Soltani, Abdul Jalil M. Khalaf (2016), Advances and applications in discrete mathematics , 17(4), 467-485 (No: 12430)

66. Domination polynomial of generalized book graphs

Somayeh Jahari, Saeid Alikhani (2016), Journal of mathematical extension , 10(3), 35-45 (No: 12644)

67. Independence roots and independence fractals of book graphs

Somayeh Jahari, Saeid Alikhani, r hasni (2016), Advances and applications in mathematical sciences , 16(1), 19-33 (No: 13014)

68. فراكتال راوزي چيست

علي نوروزي, سعيد عليخاني (1395)، رياضي و جامعه، 1(3)، 39-43 (شماره: 13573)

69. چندجمله اي غالب تام گرافها

سعيد عليخاني, نسرين جعفري نجف آبادي (1395)، پدافند الكترونيكي و سايبري، 5()، 79-84 (شماره: 15757)

70. Weakly connected domination stability in graphs

, Saeid Alikhani (2016), Advances and applications in mathematical sciences , 16(2), 79-87 (No: 15887)

71. The distinguishing chromatic number of bipartite graphs of girth at least six

Saeid Alikhani, Samaneh Soltani (2016), Algebraic structures and their applications , 3(2), 81-87 (No: 16742)

72. On the domination polynomials of frendship graphs

Saeid Alikhani, Somayeh Jahari, Jason Brown (2016), Filomat , 30(1), 169-178 (No: 9337)

73. On d-equivalence classes of some graphs

Somayeh Jahari, Saeid Alikhani (2016), Bulletin of the georgian national academy of sciences , 10(1), 12-19 (No: 11809)

74. On k-edge-magic labelings of maximal outerplanar graphs

Sin-Min Lee, Saeid Alikhani, G.C. Lau, W. Kocay (2015), Akce international journal of graphs and combinatorics , 1(1), 1-2 (No: 4348)

75. Randic energy of specific graphs

Saeid Alikhani, Nima Ghanbari (2015), Applied mathematics and computation , (269), 722-730 (No: 9335)

76. More on energy and randic energy of specific graphs

Saeid Alikhani (2015), Journal of mathematical extension , 9(3), 73--85 (No: 9336)

77. Counting the number of dominating sets of cactus chains

Saeid Alikhani, , Somayeh Jahari, R Hasni (2014), Optoelectronics and advanced materials-rapid communications , 8(9-10), 955-960 (No: 3931)

78. Choromaticity of tur angraphs with at most three edges deleted

Saeid Alikhani (2014), Iranian journal of mathematical sciences and informatics , 9(2), 45-64 (No: 3932)

79. Harary index of dendrimer nanostar ns2 n

Mohammadali Iranmanesh, Saeid Alikhani (2014), Match-communications in mathematical and in computer chemistry , 71(2), 383-394 (No: 3936)

80. Hosoya polynomial of dendrimer nanostar d3 n

Mohammadali Iranmanesh, Saeid Alikhani (2014), Match-communications in mathematical and in computer chemistry , 71(2), 395-405 (No: 3939)

81. Eccentric connectivity polynomials of some families of dendrimers

Saeid Alikhani (2014), Journal of computational and theoretical nanoscience , 11(2), 1-4 (No: 3945)

82. Domination polynomials of k-tree related graphs

Somayeh Jahari, Saeid Alikhani (2014), International journal of combinatorics , 2014(), 1-5 (No: 4347)

83. On the k-edge magic graphs

Saeid Alikhani (2014), Electronic notes in discrete mathematics , 45(), 35-41 (No: 4349)

84. On the atom-bond connectivity index of some families of dendrimers

Saeid Alikhani (2014), Journal of computational and theoretical nanoscience , 11(), 14- (No: 3935)

85. On the barycentric labeling of certain graphs

Saeid Alikhani (2014), Journal of discrete mathematics , 2014(), 1-4 (No: 4346)

86. On the edge cover polynomial of certain graphs

Saeid Alikhani (2014), Journal of algebraic system , 2(2), 103-114 (No: 7844)

87. Harary index of an infinite family of dendrimer nanostars

Saeid Alikhani, , Mohammadali Iranmanesh (2013), Studia universitatis babes-bolyai chemia , (3), 93-100 (No: 3569)

88. On the domination polynomial of some graph operations

Saeid Alikhani (2013), Isrn combinatorics , 2013(), 1-3 (No: 4350)

89. Graphs whose certain polynomials have few distinct roots

Saeid Alikhani (2013), Isrn discrete mathematics , 2013(), 1-8 (No: 4351)

90. Second order and third order connectivity indices of a polyphenylene dendrimer

Saeid Alikhani (2013), Digest journal of nanomaterials and biostructures , 8(2), 899-903 (No: 6303)

91. On the unimodality of independence polynomial of certain classes of graphs

Saeid Alikhani, (2013), Transactions on combinatorics , 2(3), 33-41 (No: 6304)

92. Construction of dominating sets of certain graphs

Saeid Alikhani (2013), Journal of discrete mathematics , 2013(), 1-7 (No: 6306)